Journal article icon

Journal article

PRIMITIVE PERMUTATION GROUPS OF SOME SPECIAL DEGREES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01187698
Journal:
MATHEMATISCHE ZEITSCHRIFT More from this journal
Volume:
146
Issue:
2
Pages:
101-104
Publication date:
1976-01-01
DOI:
EISSN:
1432-1823
ISSN:
0025-5874
Pubs id:
pubs:1011
UUID:
uuid:615d6d26-c4df-4d51-bd29-f648e5b9f4f6
Local pid:
pubs:1011
Source identifiers:
1011
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP